# SDR CA081125014

- Difficulty date: October 11, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC6100
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: RR12830
- Condition: Damaged
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OVERHAULED FUEL BOOST PUMP MAKING GRINDING NOSE WHEN TURNED ON.  PUMP REMOVED AND REPLACED WITH OVERHAULED BOOST PUMP. FAILED PUMP HAD ONLY 6.1 HOURS TIME IN SERVICE SINCE OVERHAUL AND 5 FLIGHT CYCLES.  FAILED PUMP RETURNED TO INSTALLER.
